# SDR ASOA20141126138H

- Difficulty date: November 26, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 35,806 hours, 27,261 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 78241
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  THE FORWARD EMERGENCY EXIT LOCATOR AT THE OVERWING EXIT CEILING PANEL WAS FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE ACFT AND SECURED THE CONNECTOR ON THE AFFECTED EMERGENCY LIGHT INVERTER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
